# SDR C2XA11CL039

- Difficulty date: February 7, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 27,238 hours, 20,147 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 217071
- Part serial: 0407XS
- Condition: Locked
- Location: Nr 1
- Part time: 2,978 hours, 2,204 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRB FLT 4912 THE CREW REPORTED THE NR 1 BRAKE LOCKED UP DURING TAXI AND THE MAIN WHEEL ASSEMBLY WENT FLAT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 BRAKE ASSEMBLY AND MAIN WHEEL.  OPERATIONAL CHECKS WERE GOOD.
